MAUDE Adverse Event Report: COVIDIEN PED-TBE 6FR;20IN WGT W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN PED-TBE 6FR;20IN WGT W/STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884730741
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Perforation (2205)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that there were perforations in the tube and leaking was observed through the y port of the feeding tube during use.There was no patient injury.
 
Additional Manufacturer Narrative
A review of the device history record revealed no discrepancies that may have contributed to the reported condition.All quality assurance testing is performed during the manufacturing of the product met specification requirements.A photograph was submitted for evaluation, however based on the digital image it is not possible to confirm the reported condition.The physical sample is needed to assess the reported condition and thus determine the root cause.A potential root cause for leaking which can occur during use if there are any deviations to the instruction for use which state: ¿for the insertion and use of the of the feed tube and extraction of the stylet for stylet placement; using a syringe, inject approximately 10 cc of water into the tube to activate the hydromer coating.¿ the reported condition could not confirm a manufacturing deficiency.If additional information is received warranting further analysis, the investigation may be resumed.This complaint will be used for tracking and trending purposes.

Brand Name
PED-TBE 6FR;20IN WGT W/STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9866595
Report Number9612030-2020-02438
Device Sequence Number10894206
Product Code KNT
UDI-Device Identifier30884521009619
UDI-Public30884521009619
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884730741
Device Catalogue Number8884730741
Device Lot Number1812284464
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date03/23/2020
Supplement Report FDA Received Date05/29/2020
Patient Sequence Number1